MAUDE Adverse Event Report: ZIMMER DENTAL ABUT TAPERED ONE-PIECE SCR-V 3.5MM 2MM; DENTAL SCREW

ZIMMER DENTAL ABUT TAPERED ONE-PIECE SCR-V 3.5MM 2MM; DENTAL SCREW
Model Number TAC2
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the central screw was fractured inside the implant at tooth site #3.The implant and abutment were removed.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).A1: patient identifier- (b)(6).A4: weight unknown / not provided.G4: additional pma/510(k) number ¿ k013227.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information and device evaluation.The following sections are being reported: h6: type of investigation codes were added: 4109, 4111 and 3331.H6: investigation findings code was added: 3252.H6: investigation conclusions code was added: 4307.Zimvie received the reported abutment for evaluation.Visual evaluation was performed, there was bone debris on the external threads.Damage to the implant was identified.The abutment was fractured and was stuck to the implant.Dhr review was completed for the subject lot number 2019030911.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2019030911 for similar events and no other complaint was identified.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was excessive loading on abutment/implant assembly.Therefore, based on the available information, device malfunction did occur.The abutment was fractured and stuck inside the implant.The reported event was confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.
 
Event or Problem Description
No additional event information received at the time of this report.

Brand Name
ABUT TAPERED ONE-PIECE SCR-V 3.5MM 2MM
Common Device Name
DENTAL SCREW
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key17321439
Report Number0002023141-2023-01898
Device Sequence Number20561148
Product Code DZE
UDI-Device Identifier00889024018419
UDI-Public(01)00889024018419(17)240313(10)2019030911
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K011028
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/12/2024
Device Model NumberTAC2
Device Catalogue NumberTAC2
Device Lot Number2019030911
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/13/2023
Supplement Report FDA Received Date01/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/12/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient SexFemale
Patient EthnicityNon Hispanic